# SDR MASA2009011500025

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 27,904 hours, 23,828 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH 7305 ROC-ORD.  CREW DECLARED AN EMERGENCY AND LANDED AT FLAPS ZERO DUE TO A FLAPS FAIL.  MX COMPLIED WITH PART A INSPECTION.
